# SDR SWAA2013082819665

- Difficulty date: August 19, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 50,755 hours, 29,790 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT SKIN CRACKED AT FASTENER HOLE AT ACTUATOR ATTACH POINT.  REPAIRED SKIN PER SRM.
